# SDR RJEF20160620001

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N747AV
- Make and model: Airbus A321-231
- Aircraft serial: 6861
- Aircraft time: 1,592 hours, 457 cycles
- Engine: Iae V2533A5
- Engine time: 1,592 hours, 457 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Part serial: 331013
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE ACFT LOST SPEED INDICATION, THE TAKEOFF WAS ABORTED AND RETURNED TO THE GATE FOR MAINTENANCE.  THE PILOT REPORTED: DURING TAKEOFF, NO SPEED INDICATION.  REJECTED TAKEOFF AT 100 KNOTS.  MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW TSM 34-11-00-810-870-A, REPLACED THE PITOT PROBE 1, FIN 9DA1 IAW AMM 34-11-15-000-001-A, PERFORMED TESTS WITH NORMAL RESULTS.  ADDITIONALLY IT WAS PERFORMED AMM 05-51-16, PB601 REGARDING BRAKE EMERGENCY APPLICATION OR OVERHEAT, FOUND NORMAL CONDITION.  THE ACFT WAS RETURNED TO SERVICE.
